Pacific Journal of Mathematics

On the two-adic density of representations by quadratic forms.

Irma Reiner

Article information

Source
Pacific J. Math., Volume 6, Number 4 (1956), 753-762.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103043800

Mathematical Reviews number (MathSciNet)
MR0083960

Zentralblatt MATH identifier
0072.27203

Subjects
Primary: 15.0X

Citation

Reiner, Irma. On the two-adic density of representations by quadratic forms. Pacific J. Math. 6 (1956), no. 4, 753--762. https://projecteuclid.org/euclid.pjm/1103043800


Export citation

References

  • [1] B. W. Jones, Duke Math. J. 11 (1944), 715-727.
  • [2] C. L. Siegel, Ann.of Math. 36 (1935), 527-606.